# SDR 05FDEA01119

- Difficulty date: April 25, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 16,758 hours, 8,501 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOORS UNLOCKED LIGHT REMAINED ILLUMINATED WHEN GEAR UP AND LOCKED ON BOTH GEAR INDICATION PANELS.  RETRACTED GEAR AND CONFIRMED RIGHT GEAR DOOR UPLOCK WAS BAD.  REMOVED AND REPLACED UPLOCK PER A300-600 MM 32-31-14.  SWUNG GEAR SEVERAL TIMES, INDICATIONS GOOD ON FRONT AND OVERHEAD PANELS.  PREMATURE REMOVAL/INSTALLATION OFF MFG A25431001-2.
